# SDR MWEA060057

- Difficulty date: June 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 49,941 hours, 47,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 99558383
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 LEADING EDGE SLAT, OUTBOARD ATTACH FITTING HAS CORROSION AT RETAINER SCREW HOLE.  FABRICATED AND INSTALLED PLUG.
